# SDR SWAA021604

- Difficulty date: July 19, 2002
- Submitted: July 26, 2002
- Operation: Air carrier
- Aircraft: N501SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24178
- Aircraft time: 39,315 hours, 39,536 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BR2013
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EEPLS INOP IN CABIN.  RECONNECTED WIRE PER MM.
